Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having shakes and dizziness. Why do I get sick often? Have pancreatitis. Explain situation

i am having shakes , and dizziness , and feeling sick , my dizziness when i stand up , and my whole body is shaking , and i feel like i m not myself , i m only 20 years old , and have had a lot of problems medical wise , with pancreatitis * , and other things going on , i would really like to have some idea s of what could be causing my health problems this time
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You have history of pancreatitis and currently having symptoms like shakiness, dizziness, feeling sick etc. The symptoms may occur due to deficiency of nutrients like Vitamin B12. I would advise you to start B12 supplements. Other cause of such symptoms is anxiety. In anxiety shakiness, dizziness, weakness, tiredness etc symptoms are seen. If the symptoms are becoming intolerable then please visit a Psychiatrist for expert evaluation.
Hope this helps you.

Answered: Thu, 19 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor